| Model Number |
METRIX AIR |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for lo display.The customer is concerned with results obtained of lo (true manger air app).The expected fasting blood glucose test result range is 100 -120mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 07/17/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6) (not in the meter but on the true manger air app).
Event or Problem Description
Consumer reported complaint for lo display.The customer is concerned with results obtained of lo (true manger air app).The expected fasting blood glucose test result range is 100 -120mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 07/17/2019 and open vial date is april 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 :108 mg/dl date:(b)(6) 2018, time:06:23 am fasting, result 2 :100 mg/dl date:(b)(6) 2018, time:06:49 am fasting, result 3 :122 mg/dl date:(b)(6) 2018, time:08:35 am fasting, result 4 :lo date:(b)(6) 2018, time:n/a (not in the meter but on the true manger air app).
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on (b)(6) 2018, returned test strips produce low readings.Most likely underlying root cause of low readings are due to improper storage: vial left open for an extended period of time.Test strip udi# (b)(4).Note: manufacturer contacted customer on 8/27/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.